| Catalog Number |
5100060001 |
| Medical Device Problem Code |
Failure to Auto Stop (2938)
| Health Effect - Clinical Code |
Rupture (2208)
| Date of Event |
04/16/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D4: full udi is not available due to missing lot number.H6: a follow up report will be sent when the investigation is complete.
Event or Problem Description
It was reported that during a craniotomy the perforator did not stop after penetrating the skull and the dura was punctured.It was further reported that the dura was repaired after tumor removal, the procedure was completed successfully and there was no clinically significant delay.